# SDR SWAA2024020627375

- Difficulty date: December 4, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,168 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1016 S7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1016 AFT PRESSURE BULKHEAD CENTER DOME APEX WEB; FOUND CRACK INDICATION BL 0 - S-7R (HFEC) AT THE INBOARD LOWER FASTENER.<[01] ACCOMPLISHED EA 23-153-03585. REF FAULT TTG8Q00Q3A2W.;[02] VERIFIED ACCOMPLISHED EA 23-153-03585. REF FAULT TTG8Q00Q3A2W.
